# SDR REXA2014071500719

- Difficulty date: July 15, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 14,855 hours, 9,330 cycles
- Engine: Ge CF348C5
- System (JASC): 7130 · Engine Fireseals
- Part: Fireshield
- Condition: Damaged
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 90-26-440-100 NR 2 ENG LOWER CORE COWL FIRE SHIELD BETWEEN DRAIN PAN & ACOC VENT.  REPAIRED NR 2 ENG LOWER CORE COWL FIRE SHIELD CHAFE IAW EO R54090.
